Could Copaxone cause Rash - from FDA reports
Rash is found among people who take Copaxone, especially for people who are female, 40-49 old , have been taking the drug for 1 - 6 months, also take medication Ampyra, and have Multiple sclerosis . We study 26,789 people who have side effects while taking Copaxone from FDA. Among them, 856 have Rash. Find out below who they are, when they have Rash and more.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Copaxone has active ingredients of glatiramer acetate. It is often used in multiple sclerosis. (latest outcomes from Copaxone 27,319 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,271 Rash patients).
On Nov, 16, 2016
26,789 people reported to have side effects when taking Copaxone.
Among them, 856 people (3.2%) have Rash
Number of reports submitted per year:
Time on Copaxone when people have Rash *:
- < 1 month: 16.67 %
- 1 - 6 months: 30.11 %
- 6 - 12 months: 16.67 %
- 1 - 2 years: 6.99 %
- 2 - 5 years: 15.59 %
- 5 - 10 years: 8.6 %
- 10+ years: 5.38 %
Gender of people who have Rash when taking Copaxone *:
- female: 81.62 %
- male: 18.38 %
Age of people who have Rash when taking Copaxone *:
- 0-1: 0.0 %
- 2-9: 0.19 %
- 10-19: 0.97 %
- 20-29: 6.2 %
- 30-39: 21.9 %
- 40-49: 29.07 %
- 50-59: 21.9 %
- 60+: 19.77 %
Severity of Rash **:
- least: 0.0 %
- moderate: 100 %
- severe: 0.0 %
- most severe: 0.0 %
Top co-used drugs for these people *:
- Ampyra (99 people, 11.57%)
- Tysabri (47 people, 5.49%)
- Avonex (41 people, 4.79%)
- Baclofen (29 people, 3.39%)
- Vitamin D (28 people, 3.27%)
Forecasts by ePatient.care (We will alert you to new symptoms or undetected conditions when you take Copaxone, learn more )
Potential co-existing conditions
- Gait Disturbance (49 people, 5.72%)
Potential co-existing symptoms
- Itching (140 people, 16.36%)
- Breathing Difficulty (135 people, 15.77%)
- Urticaria (128 people, 14.95%)
- Chest Pain (79 people, 9.23%)
- Skin Blushing/flushing (76 people, 8.88%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash when taking Copaxone?
- Check symptoms - is rash caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Copaxonea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
Can you answer these questions?
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
You may be interested in these reviews
I'm on Day 9 of my Rexulti starter pack, the 4th day of 1mg (up from .5) My face is starting to develop a tight-feeling, stinging rash. Mostly around my lips. I recently had a cold, and thought the chapped feeling was a result of too much tissue use. However, while I've cut down on tissues the ...
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...